# SDR CALA2025100809795

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 129,851 hours, 19,764 cycles
- System (JASC): 3150 · Central Warning
- Part: Pcb
- Part number: 285T003117
- Part serial: D00954
- Condition: Faulted
- Location: Eicas
- Part time: 829,837 hours, 719,762 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS GEAR NOT DOWN  WITH CONFIG ANUNCIATION  OCCURED WHEN NOSE GEAR  TOUCHED DOWN. CARRIED OUT FIM 31-51 FAULT TREE 812 AND PSEU BITE AS PER FIM 32-09 FAULT TREE 803, PSEU NO PREVIOUS SECTOR FAULTS AND CURRENT FAULTS CLEAR PSEU CLEARED. CARRIED OUT FIM 31-51 FAULT TREE 805 AND FOUND LANDING CONFIGURATION WARNING MODULE FAULTY. REMOVED AS PER AMM TASK 31-51-04-004-133, INSTALLED AS PER AMM TASK 31-51-04-404-014. WEU CARD MODULE TEST CARRIED OUT AS PER AMM TASK 31-51-04-724-154, TEST PASSED EICAS WARNING CLEARED AND ANNOUNCITOR EXTINGUISHED.
